# SDR NACA2025071600002

- Difficulty date: July 16, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND APU OIL QUANTITY MTR PACKING LEAK. REMOVED AND REPLACED THE APU OIL QTY TRANSMITTER PACKING AS PER B767-300 AMM 49-49-04 REV 145
